# SDR MASA2012020894402

- Difficulty date: February 4, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,579 hours, 23,908 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL.  R2 LT NR 1 FLAP ACTUATOR AND RIGGED FLAPS.
